| Model Number |
DVBC3D1 |
| Medical Device Problem Code |
Delayed Charge Time (2586)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead had a suspected low voltage fracture resulting in the patient receiving an inappropriate shock.Rv oversensing, noise, and out of range pacing impedance were also noted.Additionally, a lead integrity alert (lia) had triggered.The implantable cardioverter defibrillator (icd) also had a charge circuit timeout.Detections were programmed off.The icd and lead remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.